MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ2.5 15; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ2.5 15; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1961-92-023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of right total knee to address instability and tibial implant migration/loosening.Date of implantation: (b)(6) 2013, date of revision: (b)(6) 2020, (right knee).Treatment: revision of the tibial construct and insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIG RP AOX CRV INS SZ2.5 15
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10928319
Report Number1818910-2020-25812
Device Sequence Number4282607
Product Code NJL
UDI-Device Identifier10603295076148
UDI-Public10603295076148
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1961-92-023
Device Catalogue Number196192023
Device Lot Number9021686
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer01/07/2021
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY S2.5; MBT TRAY SLEEVE POR M/L 37MM; PFC*SIGMA C/R NPOR FE RT SZ2.5; PFC*SIGMA/RD/DOME PAT 3PEG,35; SMARTSET HV BONE CEMENT 40G; UNIVERSAL STEM 75X10MM FLUTED; MBT REVISION CEM TIB TRAY S2.5; MBT TRAY SLEEVE POR M/L 37MM; PFC*SIGMA C/R NPOR FE RT SZ2.5; PFC*SIGMA/RD/DOME PAT 3PEG,35; SMARTSET HV BONE CEMENT 40G; UNIVERSAL STEM 75X10MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight73